# SDR FDEA201312183015

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 40,490 hours, 37,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577283600800
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 152EF EDGE IS CRACKED.   FOUND OUT OF LIMITS IAW SRM 53-10-20 FIG 106.  FABRICATED NEW FLOOR PANEL IAW DRAWING SRZ-25-005.
